Tra cứu tài liệu

  1. Acta Mathematica Sinica (Vol.29, No.5-12)
  2. Acta Mathematica Universitatis Comenianae (Vol.82, No.2)
  3. Annales de la Faculte des Sciences de Toulouse Mathematiques (Vol.22, No.1-5)
  4. Applied Mathematics & Optimization (V. 67, No. 3)
  5. Bulletin des Sciences Mathematiques (Vol.137, No.3-6)
  6. Bulletin of the Korean Mathematical Society (Vol.50, No.3-6)
  7. Bulletin of the London Mathematical Society (Vol.45, No.3-4)
  8. Communications in mathematics (Vol.21, No.1-2)
  9. East Asian journal on Applied Mathematics (Vol.3, No.3-4)
  10. Funkcialaj Ekvacioj (Vol.56, No.2-3)
  11. Hiroshima Mathematical Journal (Vol.43, No.2-3)
  12. Hokkaido Mathematical Journal(Vol.42, No.2-3)
  13. Houston Journal of Mathematics (Vol.39, No.2-3)
  14. Illinois Journal of Mathematics (Vol.56, No.1-4)
  15. Indiana University Mathematics Journal (Vol.62, No.1-6)
  16. Journal fur die reine und angewandte Mathematik (Vol.678-684)
  17. Journal of Algebra and its applications (Vol.12, No. 1-8)
  18. Journal of Mathematical Sciences (Vol.20, No.1-4)
  19. Journal of the Australian Mathematical Society (Vol.93, No.1-3, Vol. 94, No. 1-3, Vol. 95, No. 1-3)
  20. Journal of the Korean Mathematical Society (Vol.50, No.3-6)
  21. Kodai Mathematical Journal (Vol.36, No.2-3)
  22. Kyushu Journal of Mathematics (Vol.67, No.2)
  23. Mathematical Programming(Vol.139, No.1-2)
  24. Mathematische Nachrichten (Vol.286, No.7-15)
  25. Memoirs on Differential Equations and Mathemal Physics (Vol.58 - 59)
  26. Nagoya Mathematical Journal (Vol.210-212)
  27. Proceedings of A. Razmadze Mathematical Institute (Vol.161-162)
  28. Proceedings of the American Mathematical Society (Vol.141, No.6-12)
  29. Pubications de L'institut Mathematique (Vol.94)
  30. Publications of the Research Institute for Mathematical Sciences (Vol.49, No.2-4)
  31. Quantum Topology  (Vol.5, No.1-4)
  32. Studia Universitatis Babes-Bolyai (Vol.58, No.1-3)
  33. Taiwanese Journal of Mathematics (Vol.17, No.3-6)
  34. Tamkang Journal of Mathematics (Vol.44, No.2-4)
  35. Tohoku Mathematical Journal (Vol.65, No.2-4)
  36. Transactions of the American Mathematical Society (Vol.365, No.6-12)
LAST_UPDATED2